# SDR DALA2017042103294

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 44,107 hours, 5,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ENAC INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS AT SEATS 23AB AND 30AB INOPERATIVE. REPLACED THE EMERGENCY LIGHTS.
